Article citationsMore>>

D.-J. Guo and V. Lakshmikantham, “Coupled Fixed Points of Nonlinear Operators with Applications,” Nonlinear Analysis, Vol. 11, No. 5, 1987, pp. 623-632. doi:10.1016/0362-546X(87)90077-0

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top